# SDR CA090112005

- Difficulty date: January 3, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,076 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON CONTROLS VERY STIFF (ARE LOCKING IN THE WINGS LEVEL POSITION).  RECTIFICATION, AILERON CONTROL SYSTEM CABLES RIGGED IAW AMM 27-12-00-02.  (TC NR 20090112005)
